Minimizing p-harmonic maps into spheres.
Journal für die reine und angewandte Mathematik, Tome 401 (1989), pp. 82-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__401_153172,
author = {Robert Gulliver and J.-M. Coron},
title = {Minimizing p-harmonic maps into spheres.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {82--100},
year = {1989},
volume = {401},
zbl = {0677.58021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__401_153172/}
}
Robert Gulliver; J.-M. Coron. Minimizing p-harmonic maps into spheres.. Journal für die reine und angewandte Mathematik, Tome 401 (1989), pp. 82-100. http://geodesic.mathdoc.fr/item/JRAM_1989__401_153172/